Paralink Paracetamol Solution

Paralink Paracetamol Oral Solution 120mg/5ml

€4.95
VAT included

For the treatment of mild to moderate pain and to relieve symptoms of colds and flu.

 

Paralink Paracetamol Oral Solution is indicated as an analgesic (relieves pain) and antipyretic (reduces fever). It is used in the treatment of mild to moderate pain, for the relief of symptoms of colds and influenza and to reduce fever, including post-vaccination fever in childhood.

Size
100mls
Type of Product
Suppositories
5099172033065

Each 5ml contains 120mg of the active ingredient paracetamol. The other ingredients include: Propylene glycol, Macrogol 4000, Glycerol, Sorbitol 70% (Non-crystallising)(E420), Liquid Maltitol (E965), Potassium Sorbate, Citric Acid, Neohesperidin Dihydrochalcone, Saccharin Sodium, Nipasept, Strawberry flavour and Purified Water.

Age 2-3 months: For post-vaccination fever, the recommended dose is 2.5ml (half a teaspoonful), followed if necessary by a second dose six hours later. Paralink Paracetamol Oral Solution should only be used in infants > 3.0 kg. In the case of infants less than three months, do not give for more than 2 days without consulting a doctor. Age 3 months –1 year: 2.5 – 5ml (1/2 – 1 teaspoonful) 3-4 times daily, Age 1 – 5 years: 5 – 10ml (1-2 teaspoonsful) 3-4 times daily, Age 6 years and over: 10 – 20ml (2-4 teaspoonsful) 3-4 times daily.

No reviews
Product added to wishlist

This site uses cookies to offer you a better browsing experience. See our privacy policy for more.